# SDR DALA2023080406303

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 55,042 hours, 38,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER AISLE OVERHEAD RED EXIT SIGN IS BROKEN AND MISSING THE BACK HALF OF THE SIGN. MAINTENANCE REPLACED THE SIGNAGE. OPERATIONAL CHECK OF THE SIGN WAS NORMAL. THE AIRCRAFT IS OK FOR SERVICE. (LP #4398332)
